| Model Number |
504810BL |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Swelling (2091)
| Date of Event |
02/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
Swelling, fistula, infection and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type iv.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.